# SDR AALA20072368

- Difficulty date: December 4, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT ROWS 5HJ TO 14HJ INOPERATIVE.  RESEATED CONNECTOR AT SEAR ROW 11HJ FOR EMERGENCY LIGHTS AT SEAT ROWS 5HJ TO 14HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.
